# SDR SWIA201438480

- Difficulty date: June 9, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N685BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7712
- Aircraft time: 21,834 hours, 19,506 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP. FLAP VANE HAS CHAFING ON INBD SECTION OF VANE L/E.  C-CHECK, BLENDED CHAFE ON FLAP VANE INBD SIDE, IAW REO.
